| Model Number |
10848280 |
| Medical Device Problem Code |
Radiation Output Problem (4026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q floor system.During an interventional procedure, the user reported that fluoro was aborted and the x-ray tube was defective.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, system log files and affected part(s).Based on the system symptoms and issue pattern, the customer service engineer (cse) replaced the x-ray tube and returned the tube to the manufacturer for detailed investigation.The returned x-ray tube was examined in detail and an issue of the anode was identified.In this case the anode could not rotate.The most common potential root causes for anode bearing blockings are: · insufficient lubrication · particles within the bearing gap · overheating of the bearing after exchange of the x-ray tube the system works as intended.The occurrence rate of the identified cause has been checked and no error accumulation has been identified.The occurrence rate is below the defined threshold and no corrective action is necessary.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.